# SDR MYN2004F00000

- Difficulty date: December 13, 2003
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N622C
- Make and model: Cirrus SR22
- Aircraft serial: 0368
- Engine: Cont IO550*
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 10357586
- Condition: Broken
- Location: Lt Magneto
- Part time: 577 hours
- Component: Magneto
- Component part number: 10500556
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT MADE LOUD POPPING NOISE ON TAKE OFF,  LANDED SAFELY, FOUND DISTRIBUTOR GEAR IN LEFT MAG HAD 7 BROKEN OFF TEETH.  AIRCRAFT DELIVERED NEW 11/26/02.
